×

zbMATH — the first resource for mathematics

Reflection of singularities of one-dimensional semilinear wave equations at boundaries. (English) Zbl 0435.35055

MSC:
35L70 Second-order nonlinear hyperbolic equations
35A20 Analyticity in context of PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scW. Allard}, private communication.
[2] Rauch, J, Discontinuous semi-linear differential equations and multiple-valued maps, (), 277-282 · Zbl 0413.35031
[3] {\scJ. Ranch and M. Reed}, Propagation of singularities for semilinear hyperbolic equations in one space variable, Ann. of Math., in press.
[4] Reed, M, Propagation of singularities for non-linear waves in one dimension, Comm. part. differential equations, 3, 2, 155-199, (1978)
[5] Rosinger, E, Distributions and nonlinear P.D.E., () · Zbl 0126.11703
[6] Whitham, G.B, Linear and nonlinear waves, (1974), Wiley-Interscience New York · Zbl 0373.76001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.